# SDR 2018FA0000026

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 0081
- Aircraft time: 8,935 hours, 5,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 692268024
- Condition: Corroded
- Location: Rt Wing
- Part time: 8 hours, 5,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING SKIN CORRODED. REPAIRED IAW REPORT S-680-0081/12RD.
